# SDR UALA2010101803850

- Difficulty date: October 18, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 57,423 hours, 20,312 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP AT FWD AFT LAV BROKEN.  REPLACED MISSING EMERGENCY TRACK COVER.
